# SDR 2001UALA01402

- Difficulty date: July 17, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 41,602 hours, 21,981 cycles
- Engine: Ge CFM56*
- System (JASC): 2420 · AC Generation System
- Part: Circuit Breaker
- Part number: MR24236
- Part serial: 1281
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

ACFT RETURNED TO FIELD DUE TO NR 1 GEN PROBLEMS.  ON CLIMB, FLIGHT REPORTED LOSS OF NR 1 GEN BUS & SUSTAINED LOSS OF CAPTAINS INSTRUMENTS:  BOTH CAPT'S EFIS DISPLAYS WENT BLANK, NR 1 GEN BUS OFF LIGHT ILLUM, NR 1 TRANSFER BUS OFF LIGHT ILLUM AND C819 NR 1 TRANSFER BUS NORMAL C/B POPPED.  *S/D*  MX PERSONNEL COULD NOT DUPLICATE ON THE GROUND.  THE FOLLOWING WAS REPLACED: R349 NR 1 TRANSFER BUS CONTROL RELAY, R350 NR 2 TRANSFER BUS CONTROL RELAY, 801 NR 1 GEN POWER CIRCUIT BREAKER, C819 NR 1 TRANSFER BUS NORMAL BREAKER, P5-4 CONTROL MODULE, AND T4 CURRENT TRANSFORMER.  WIRING WAS ALSO CHECKED BETWEEN C819 AND R3 N R1 TRANSFER RELAY, C820 NR 1 TRANSFER BUS ALTERNATE BREAKER AND R3, AND AT THE T212J TERMINAL STRIP.
